# SDR 2025FA0000450

- Difficulty date: July 5, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N82439
- Make and model: Aronca LSA7BCM
- Aircraft serial: 7AC1072
- Aircraft time: 6,714 hours
- Engine: Cont C8512F
- Engine time: 1,830 hours
- Propeller: Mcauly 1B90CM
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: U46011
- Condition: Inflt Separation
- Location: Engine
- Part time: 1 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW UNIVAIR FAA/PMA CARBURETOR AIR-BOX, P/N U4-601-1 (144348). AFTER 1.3 HOURS FLIGHT TIME THE AIR OUTLET TUBE FLANGE ON THE BOTTOM OF THE BOX WHICH HAD BEEN ATTACHED BY SPOT WELDING, COMPLETELY SEPARATED AT THE SPOT WELDS AND DEPARTED FROM THE AIRCRAFT. IT WAS DISCOVERED DURING THE POST FLIGHT INSPECTION.
